MAUDE Adverse Event Report: COOK INC MULTI-SIDEPORT DUAL CHECK VALVE CATHETER INFUSION SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC

COOK INC MULTI-SIDEPORT DUAL CHECK VALVE CATHETER INFUSION SET; DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Catalog Number MCIS-5.0-35-65-15.0
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/16/2015
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This mdr is being filed after the associated complaint was reviewed under remediation protocol (b)(4), complaint/mdr retrospective review and remediation and reassessed as reportable.Additional complaint investigation and record remediation was not performed.
 
Event or Problem Description
It was reported that during the deep vein thrombosis (dvt) procedure, the multi-sideport dual check valve catheter infusion set began leaking at the hub while it was placed in the iliac vein.It was further noted that there was a hairline crack in the hub.It is unknown if/how the procedure was completed, but there were no injuries or additional procedures reported.

Brand Name
MULTI-SIDEPORT DUAL CHECK VALVE CATHETER INFUSION SET
Common Device Name
DQO CATHETER, INTRAVASCULAR, DIAGNOSTIC
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key8175173
Report Number1820334-2018-03844
Device Sequence Number1437389
Product Code DQO
UDI-Device Identifier00827002064201
UDI-Public(01)00827002064201(17)180709(10)5946462
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/18/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/09/2018
Device Catalogue NumberMCIS-5.0-35-65-15.0
Device Lot Number5946462
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/01/2015
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2018
Initial Report FDA Received Date12/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1